If a person takes heroin six times in three weeks will he experience full withdrawal?
Answers: you get addicted and go through withdrawal if you do it more than two days in a row, but i think if you keep doing it ---taking more to keep up the high after a previous dose 'wears off' (something like 3-4 hours)----over a period of 24 hours, then you will go through withdrawal. doing it once in 24 hours and then not touching it again for a few days will not cause full blown withdrawal---it really should not cause any withdrawal--but everyone is different. there could be slight feelings of malaise after one dose wears off--not so apparent for one who has never gone through withdrawal before. if your character does the heroin the way you say, there should be very little evidence of withdrawal---a person who injects it will likely experience withdrawal after a dose wears off, much sooner after the dose, and more severe than a person who snorts it. the expereince of withdrawal would be very slight for your character(if felt at all)--more like a feeling of tiredness---no motivation---and maybe a little bit of the 'jimmy legs' (restless leg syndrome). nothing serious, almost unnoticeable--which is why people go back and do it again thinking 'well, i didn't get addicted' (yet).
WELL..BY NOW..YOU MUST KNOW THE ANSWER AND ITS..A NEGITIVE...BUT..HAVE HEARD..SEVENTH TIME..KILLS...OUCH
if it is a play any thing is possible after all u are calling the shots.
Good for you for doing your research! Let me know where and when your play is going to be.
Some people experience full withdrawal and are addicted after one use. That's about as useful as I can be.
6 times in 3 weeks No they would not have withdrawals. They would fell bad after they came down each time but with that sort of time absolutely not. That is a long time period so there would be no withdrawal systems at all. It would be more like a hang over. Sounds like it could be an interesting play.
The health and medicine information post by website user , AnyQA.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Related Questions and Answers ...
- What is wrong?
- Facial Twitches?
- Bad advice on AnyQA.com ?
- I have an annoying sore throat. What is the best OTC medicine to take?
- How do you get rid of a stuffy nose?
- Can anyone identify these pills?
- I feal tired & I have problem to do my work. So what can I do ?
- Good way to fall asleep?
- Long term Adderall Use?
- Why do you have to take out jewelry when getting an x-ray?